# SDR SWAA2017111317721

- Difficulty date: October 13, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOPSILL INNER CHORD CORRODED BETWEEN BS 315 TO BS 344, LBL 54.  R&R MOPSILL IAW SRM AND DWG.
